The Annals of Mathematical Statistics

Estimating the Current Mean of a Normal Distribution which is Subjected to Changes in Time

H. Chernoff and S. Zacks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 3 (1964), 999-1018.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700517

Digital Object Identifier
doi:10.1214/aoms/1177700517

Mathematical Reviews number (MathSciNet)
MR179874

Zentralblatt MATH identifier
0218.62033

JSTOR
links.jstor.org

Citation

Chernoff, H.; Zacks, S. Estimating the Current Mean of a Normal Distribution which is Subjected to Changes in Time. Ann. Math. Statist. 35 (1964), no. 3, 999--1018. doi:10.1214/aoms/1177700517. https://projecteuclid.org/euclid.aoms/1177700517


Export citation